# SDR SWIA2021081860355

- Difficulty date: July 3, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- Engine: Ge CF348C1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER TRANSCOWL "Z" ANGLE APPEARS TO BE DISBONDED.     (C-CHECK RO 8/16/2021)    LH UPPER TRANSCOWL Z ANGLE FOUND TO BE CRACKED. PERFORMED REPAIR TO LH UPPER TRANSCOWL "Z" ANGLE IAW ALL STEPS OF REO 670-54-21-1460 REV--, DATED 2021-08-02 AND CRJ700 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
